# SDR TWAA9814903

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON RT WING THE O/B TE FLAP, CENTER TE WEDGE LOWER SURFACE WITH A 4 INCH CRACK.  DRESSED OUT DAMAGED AREA AND INSTALLED 3 SKIN HOT BOND REPAIRS 4 IN BY 6 IN PER SRM 51-70-07 FIG 4A.
